# SDR CA080122010

- Difficulty date: January 11, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010447109
- Condition: Chafed
- Location: Swashplate Assy
- Part time: 19,193 hours
- Component: Swashplate Assy
- Component part number: 206010450123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSP, MECHANIC FOUND A CHAFED AREA ON TOP OF THE COLLECTIVE LEVER BEARING EAR P/N 206-010-447-109.  FURTHER INSP REVEALED CHAFING AT BOTTOM OF BOTH SWASHPLATE ROTATING RING BEARING EARS. CHAFED AREAS APPROX 0.020-0.040 INCH DEPTH. MECHANIC POSITIONED THE COLLECTIVE STICK FULL DOWN AND CYCLIC FULL FWD WHILE CAUTIOUSLY LINING UP EACH ROTATING RING WITH THE COLLECTIVE LEVEL FOR A CLEARANCE CHECK. BOTH WERE CONTACTING. REPLACED SWASHPLATE, DRIVE LINK AND M/R PITCH CHANGE LINK ASSY`S. COLLECTIVE AN CYCLIC CONTROLS WERE RE-RIGGED. (TC NR 20080122010)
